# SDR ASOA2013052903708

- Difficulty date: May 8, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FS 319 AT RBL 45.  REMOVED FLOOR SUPPORT AT RBL 45, FS 280-319 IAW SRM 51-42-06-001-001-A01 & 51-41-02-001-001-A01.  LOCATED & DRILLED NEW FLOOR SUPPORT AT RBL 45 FS 280 - 319 IAW SRM 51-40-11-001-001-A01.  INSTALLED FS 280-319 RT FLOOR SUPPORT AT RBL 45 IAW SRM 51-42-06-001-001.
